# SDR SWIA200923360

- Difficulty date: December 11, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 14,759 hours, 9,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Loose
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  (FLT 6573)  RE-SECURED DOOR LIFTING ROD.
